Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on intersections


Author: E. Michael
Journal: Proc. Amer. Math. Soc. 13 (1962), 281-283
MSC: Primary 04.60
DOI: https://doi.org/10.1090/S0002-9939-1962-0133236-4
Erratum: Proc. Amer. Math. Soc. 13 (1962), 1000.
MathSciNet review: 0133236
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Marczewski, Separabilité et multiplication cartésienne des espaces topologiques, Fund. Math. 34 (1947), 127-143. MR 0021680 (9:98b)
  • [2] R. S. Pierce, Some questions about complete Boolean algebras, Proceedings of Symposia in Pure Mathematics, Vol. II, Lattice Theory, Amer. Math. Soc., Providence, R. I., 1961. MR 0138570 (25:2014)
  • [3] N. A. Šanin, A theorem from the general theory of sets, C. R. (Doklady) Acad. Sci. URSS 53 (1946), 399-400. MR 0018814 (8:333i)
  • [4] -, On intersection of open subsets in the product of topological spaces, C. R. (Doklady) Acad. Sci. URSS 53 (1946), 499-501. (Rnssian) MR 0018815 (8:334a)
  • [5] -, On the product of topological spaces, Trudy Mat. Inst. Steklov 24 (1948), 112 pp. (Russian) MR 0027310 (10:287b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.60

Retrieve articles in all journals with MSC: 04.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133236-4
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society